Zur Theorie der trigonometrischen Reihen.


Mathematische Annalen (1884)

  • Volume: 24, page 181-216
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hölder. "Zur Theorie der trigonometrischen Reihen.." Mathematische Annalen 24 (1884): 181-216. <http://eudml.org/doc/157149>.

author = {Hölder},
journal = {Mathematische Annalen},
pages = {181-216},
title = {Zur Theorie der trigonometrischen Reihen.},
url = {http://eudml.org/doc/157149},
volume = {24},
year = {1884},

AU - Hölder
TI - Zur Theorie der trigonometrischen Reihen.
JO - Mathematische Annalen
PY - 1884
VL - 24
SP - 181
EP - 216
UR - http://eudml.org/doc/157149
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.